# SDR ASAA0280155

- Difficulty date: May 2, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND AFT CARGO BAY FRAME CORRODED AT FS 1193.  REPLACED FRAME PER SRM 51-30-02 AND 51-30-5.  (M)
